Alert archive / Texas / Lake Wind Advisories in 2021

Lake Wind Advisory 5, NWS Shreveport, LA

February 15, 202117 counties in Texas; Bossier Parish, Caddo Parish, De Soto Parish, Louisiana; McCurtain County, Oklahoma

NWS Shreveport, LA issued this lake wind advisory at Feb 15, 2021, 2:12 AM CST for 17 counties in Texas; Bossier Parish, Caddo Parish, De Soto Parish, Louisiana; McCurtain County, Oklahoma. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 15, 2021, 2:12 AM CST (08:12 UTC)
Expired
Feb 15, 2021, 2:24 PM CST
In force
12 hr
Issued by
NWS Shreveport, LA
All 21 counties

Bossier Parish, LA, Caddo Parish, LA, De Soto Parish, LA, McCurtain County, OK, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 81 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 8.2 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2021-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2021-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 208 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
543 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
208 m²/s²
0-3 km storm-relative helicity
361 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

576 
WWUS74 KSHV 150812
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
212 AM CST Mon Feb 15 2021

LAZ001-002-010-OKZ077-TXZ096-097-108>112-124>126-136>138-149>151-
153-151600-
/O.NEW.KSHV.LW.Y.0005.210215T0812Z-210215T2200Z/
/O.CON.KSHV.HZ.W.0001.000000T0000Z-210216T1200Z/
Caddo-Bossier-De Soto-McCurtain-Red River-Bowie-Franklin-Titus-
Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-
Rusk-Panola-Shelby-
Including the cities of Shreveport, Bossier City, Mansfield, 
Stonewall, Logansport, Idabel, Broken Bow, Clarksville, Bogata, 
Texarkana, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield,
Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, 
Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, 
Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, 
Rusk, Henderson, Carthage, and Center
212 AM CST Mon Feb 15 2021

...LAKE WIND ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...
...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY...

* WHAT...For the Hard Freeze Warning, sub-freezing temperatures as
  low as 1 below zero expected across the I-30 corridor and single
  digits elsewhere. For the Lake Wind Advisory, northwest winds
  will increase to around 20 mph. 

* WHERE...Portions of southeast Oklahoma, northwest Louisiana 
  and east and northeast Texas.

* WHEN...For the Hard Freeze Warning, until 6 AM CST Tuesday. 
  For the Lake Wind Advisory, until 4 PM CST this afternoon.

* IMPACTS...Strong winds and rough waves on area lakes will 
  create hazardous conditions for small craft. Frost and freeze 
  conditions will kill crops, other sensitive vegetation and 
  possibly damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ARZ050-051-059>061-070>073-LAZ003>006-011>014-017>022-TXZ152-
165>167-151600-
/O.CON.KSHV.HZ.W.0001.000000T0000Z-210216T1200Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Webster-Claiborne-Lincoln-Red River-Bienville-
Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle-
Nacogdoches-Angelina-San Augustine-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, 
Bradley, Magnolia, El Dorado, Minden, Springhill, Homer, 
Haynesville, Ruston, Farmerville, Bernice, Coushatta, Martin, 
Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, 
Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, 
Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, 
Nacogdoches, Lufkin, San Augustine, Hemphill, and Pineland
212 AM CST Mon Feb 15 2021

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY...

* WHAT...Sub-freezing temperatures to fall into the single digits
  tonight.

* WHERE...Portions of north central and northwest Louisiana, south
  central and southwest Arkansas, and portions of east Texas.

* WHEN...Through 6 AM CST Tuesday.

* IMPACTS...Hard freeze conditions will kill crops, other 
  sensitive vegetation and damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
1 follow-up statement
796 
WWUS74 KSHV 152024
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
224 PM CST Mon Feb 15 2021

LAZ001-002-010-OKZ077-TXZ096-097-108>112-124>126-136>138-149>151-
153-160430-
/O.CAN.KSHV.LW.Y.0005.000000T0000Z-210215T2200Z/
/O.EXT.KSHV.HZ.W.0001.000000T0000Z-210216T1800Z/
Caddo-Bossier-De Soto-McCurtain-Red River-Bowie-Franklin-Titus-
Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-
Rusk-Panola-Shelby-
Including the cities of Shreveport, Bossier City, Mansfield, 
Stonewall, Logansport, Idabel, Broken Bow, Clarksville, Bogata, 
Texarkana, Mount Vernon, Mount Pleasant, Pittsburg, Daingerfield,
Lone Star, Naples, Omaha, Atlanta, Linden, Hughes Springs, 
Queen City, Mineola, Winnsboro, Quitman, Hawkins, Gilmer, 
Big Sandy, Jefferson, Tyler, Longview, Marshall, Jacksonville, 
Rusk, Henderson, Carthage, and Center
224 PM CST Mon Feb 15 2021

...HARD FREEZE WARNING NOW IN EFFECT UNTIL NOON CST TUESDAY...
...LAKE WIND ADVISORY IS CANCELLED...

* WHAT...Sub-freezing temperatures as low as 3 below.

* WHERE...Portions of southeast Oklahoma, northwest Louisiana 
  and east and northeast Texas.

* WHEN...Until noon CST Tuesday.

* IMPACTS...Hard freeze conditions will kill crops, other
  sensitive vegetation and likely damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ARZ050-051-059>061-070>073-LAZ003>006-011>014-017>022-TXZ152-
165>167-160430-
/O.EXT.KSHV.HZ.W.0001.000000T0000Z-210216T1800Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Webster-Claiborne-Lincoln-Red River-Bienville-
Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle-
Nacogdoches-Angelina-San Augustine-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, 
Bradley, Magnolia, El Dorado, Minden, Springhill, Homer, 
Haynesville, Ruston, Farmerville, Bernice, Coushatta, Martin, 
Arcadia, Ringgold, Gibsland, Jonesboro, Monroe, Many, Zwolle, 
Pleasant Hill, Natchitoches, Winnfield, Colfax, Montgomery, 
Dry Prong, Clarks, Grayson, Columbia, Jena, Midway, Olla, 
Nacogdoches, Lufkin, San Augustine, Hemphill, and Pineland
224 PM CST Mon Feb 15 2021

...HARD FREEZE WARNING NOW IN EFFECT UNTIL NOON CST TUESDAY...

* WHAT...Sub-freezing temperatures as low as 1 below.

* WHERE...Portions of north central and northwest Louisiana, 
  south central and southwest Arkansas and east Texas.

* WHEN...Until noon CST Tuesday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and likely damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

50

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this lake wind advisory went out at Feb 14, 11:15 PM CST, 2 hours 57 minutes earlier.

Area forecast discussion, Feb 14, 11:15 PM CST, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1115 PM CST Sun Feb 14 2021

.AVIATION...

Back edge of current snow shield is trying to get east of the TYR
terminal attm but more to come to the south and west overnight.
Followed the HRRR closely as it pertains to the back edge of snow
that will be moving through our NE TX terminals during the morning
and through the remaining terminals by late morning into early
afternoon. A mix of LIFR/IFR and MVFR ceilings currently will
quickly become VFR in the wake of the precipitation except for the
ELD and MLU terminals where MVFR ceilings will likely prevail
through the end of the TAF period.

13

&&

.PREV DISCUSSION... /issued 938 PM CST Sun Feb 14 2021/

UPDATE...

Forecast is pretty much on track tonight through tomorrow but did
adjust precip type slightly as it is taking a little longer to
switch over to just snow across Deep East Texas into Northwest
Louisiana and South Central Arkansas than earlier grids indicated.
Lower VSBYS over the last hour or two and the transition to mostly
snow now across much of NE TX including SE OK and adjacent
counties of SW AR suggest that we are eventually going to cool
that warm nose witnessed on SHV's 00z sounding with a nearly 4kft
thick airmass in the 4-8kft layer with temps as warm as 2.2
degrees C. That layer will eventually cool slowly but steadily
south and east as we go through the night with the changeover to
mostly snow gradually occurring across Deep East Texas into NW LA
near or after midnight and a little closer to sunrise across the
remainder of our region. Fcst temperatures are in good shape as we
are still expecting to bottom out in single digits across our
extreme northwest zones and teens across the remainder of the Four
State Region.

Update is already sent...13.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  17  24   6  29 / 100  90   0   0
MLU  17  23   9  23 / 100 100   0   0
DEQ  12  22   2  25 / 100  50   0   0
TXK  15  22   4  26 / 100  70   0   0
ELD  14  23   5  26 / 100 100   0   0
TYR  10  16   3  25 / 100  30   0   0
GGG  13  20   3  27 / 100  60   0   0
LFK  15  24   5  34 / 100  70   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Hard Freeze Warning until 6 AM CST Tuesday for ARZ050-051-
     059>061-070>073.

     Winter Storm Warning until 6 PM CST Monday for ARZ050-051-
     059>061-070>073.

     Wind Chill Advisory until 6 PM CST Monday for ARZ050-051-059>061-
     070>073.

LA...Hard Freeze Warning until 6 AM CST Tuesday for LAZ001>006-
     010>014-017>022.

     Winter Storm Warning until 6 PM CST Monday for LAZ001>006-
     010>014-017>022.

     Wind Chill Advisory until 6 PM CST Monday for LAZ001>006-010>014-
     017>022.

OK...Hard Freeze Warning until 6 AM CST Tuesday for OKZ077.

     Winter Storm Warning until 6 PM CST Monday for OKZ077.

     Wind Chill Advisory until 6 PM CST Monday for OKZ077.

TX...Hard Freeze Warning until 6 AM CST Tuesday for TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

     Winter Storm Warning until 6 PM CST Monday for TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

     Wind Chill Advisory until 6 PM CST Monday for TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

&&

13/13
Hazardous weather outlook, Feb 14, 10:05 AM CST, 16 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1005 AM CST Sun Feb 14 2021

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-151615-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
1005 AM CST Sun Feb 14 2021

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

Patchy freezing rain, sleet and snow will continue throughout
today, producing icy roads where it falls. By tonight,
precipitation intensity begins to increase, enhancing travel
hazards on all roads. Bitter wind chills will also arrive
overnight with values with values as low as 10 degrees below zero
in some areas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

A significant winter storm is expected to impact the entire Four
State Region with a mix of snow, sleet, and freezing rain Sunday
Night into Monday. A Winter Storm Warning will remain in effect
through 6 pm on Monday. Look for heavy mixed winter precipitation
with total snow accumulations of 3 to 5 inches, sleet
accumulations or around 1 inch and freezing rain accumulations of
around one quarter of an inch. Wind chills will remain very cold
on Monday.

While the winter storm will move quickly east of our region after
6 pm on Monday, another winter storm will begin impacting our
region late Tuesday Night with a widespread wintry mix again
Wednesday and Wednesday Night before exiting the region late
Thursday. Significant ice and snow accumulations will be possible
with this midweek winter storm as well.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters is not expected through tomorrow.
Please relay any information about observed severe weather to the
NWS while following all local, state, and CDC guidelines.

16

In the hours before

Local storm report, Feb 15, 12:46 AM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1246 AM CST MON FEB 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     SNOW             1 S TYLER               32.31N 95.30W
02/15/2021  M2.5 INCH        SMITH              TX   BROADCAST MEDIA

            2.5 INCHES OF SNOW AT MIDNIGHT, LIQUID EQUIV
            .23 INCHES IN SOUTH TYLER STILL SNOWING.

&&

25
Local storm report, Feb 15, 1:03 AM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
103 AM CST MON FEB 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     SLEET            2 N BOSSIER CITY        32.55N 93.71W
02/15/2021  M0.3 INCH        BOSSIER            LA   NWS EMPLOYEE

            .3 MEASURED AT MIDNIGHT NORTH BOSSIER AND
            STILL SLEETING STILL ONGOING.

&&

25
Local storm report, Feb 15, 1:10 AM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SHREVEPORT LA
110 AM CST MON FEB 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 PM     SNOW             MINEOLA                 32.66N 95.49W
02/14/2021  E2.0 INCH        WOOD               TX   PUBLIC

            CORRECTS PREVIOUS SNOW REPORT FROM MINEOLA.
            SNOW STILL ACCUMULATING. THE PERIOD OF THE
            SNOW EVENT WAS 24 HOURS.

1200 AM     SNOW             1 S TYLER               32.31N 95.30W
02/15/2021  M2.5 INCH        SMITH              TX   BROADCAST MEDIA

            2.5 INCHES OF SNOW AT MIDNIGHT, LIQUID EQUIV
            .23 INCHES IN SOUTH TYLER STILL SNOWING. THE
            PERIOD OF THE SNOW EVENT WAS 24 HOURS.

1030 PM     SNOW             1 N TYLER               32.35N 95.30W
02/14/2021  E2.0 INCH        SMITH              TX   BROADCAST MEDIA

            SNOW STILL ACCUMULATING. THE PERIOD OF THE
            SNOW EVENT WAS 24 HOURS.

0950 PM     SNOW             7 SSW NOONDAY           32.15N 95.44W
02/14/2021  E2.5 INCH        SMITH              TX   BROADCAST MEDIA

            EVENT STILL ONGOING. THE PERIOD OF THE SNOW
            EVENT WAS 24 HOURS.

0911 PM     SNOW             TYLER                   32.33N 95.30W
02/14/2021  E1.0 INCH        SMITH              TX   BROADCAST MEDIA

            A MIX OF SLEET AND SNOW ONGOING. THE PERIOD
            OF THE SNOW EVENT WAS 24 HOURS.

0438 PM     SLEET            1 N TYLER               32.34N 95.30W
02/14/2021  E0.2 INCH        SMITH              TX   PUBLIC

            SLEET IS STILL ONGOING.

0756 AM     FREEZING RAIN    TYLER                   32.33N 95.30W
02/14/2021  E0.10 INCH       SMITH              TX   AMATEUR RADIO

            MULTIPLE MAIN ROADS IN SMITH COUNTY
            REPORTING ICY CONDITIONS ESPECIALLY ON
            BRIDGES, TOLL 49 BRIDGES COMPLETELY ICED
            OVER. HIGHWAY 31, STATE HWY 64, I-20, STATE
            HWY 31, US 271. FREEZING RAIN AMOUNT
            ESTIMATED. EVENT ONGOING.

0845 AM     FREEZING RAIN    LONGVIEW                32.52N 94.76W
02/14/2021  E0.10 INCH       GREGG              TX   BROADCAST MEDIA

            DOT REPORTS SLICK AND ICY CONDITIONS ON
            ELEVATED SURFACES AND ON MAJOR HIGHWAYS
            ACROSS GREGG COUNTY. FREEZING RAIN MAGN
            ESTIMATED AT .10. EVENT ONGOING.

1130 AM     SNOW             DOMINO                  33.26N 94.12W
02/14/2021  E1.5 INCH        CASS               TX   PUBLIC

            1.5 INCHES OF SNOW MEASURED AT 11:30 PM IN
            DOMINO TX NORTH OF ATLANTA TX, SNOW STILL
            FALLING. THE PERIOD OF THE SNOW EVENT WAS 24
            HOURS.

0806 AM     FREEZING RAIN    PITTSBURG               33.00N 94.97W
02/14/2021  E0.10 INCH       CAMP               TX   LAW ENFORCEMENT

            REPORTS OF SLEET/FREEZING RAIN THAT IS
            FALLING IN OUR AREA IS BEGINNING TO
            ACCUMULATE ON ROADWAYS IN CAMP COUNTY.
            FREEZING RAIN MAGN ESTIMATED. EVENT ONGOING.

0916 AM     FREEZING RAIN    TEXARKANA               33.44N 94.07W
02/14/2021  E0.10 INCH       BOWIE              TX   BROADCAST MEDIA

            TXK POLICE REPORTING VERY ICY ROADS
            ESPECIALLY ELEVATED SURFACES AND BRIDGES
            ACROSS TEXARKANA AREA. FREEZING RAIN MAG EST
            AT .10 EVENT ONGOING.

1002 PM     SNOW             VALLIANT                34.00N 95.09W
02/14/2021  E3.0 INCH        MCCURTAIN          OK   TRAINED SPOTTER

            NEAR ZERO VISIBILITY IN HEAVY SNOW AND STILL
            ACCUMULATING. THE PERIOD OF THE SNOW EVENT
            WAS 24 HOURS.

0909 PM     SNOW             HAWORTH                 33.84N 94.66W
02/14/2021  E0.2 INCH        MCCURTAIN          OK   TRAINED SPOTTER

            EVENT ONGOING. THE PERIOD OF THE SNOW EVENT
            WAS 24 HOURS.

0901 AM     FREEZING RAIN    6 WSW HOCHATOWN         34.18N 94.77W
02/14/2021  E0.10 INCH       MCCURTAIN          OK   PUBLIC

            HWY 259 NORTH OF BROKEN BOW IN HOCHATOWN
            COVERED WITH SLEET, SNOW. SLICK ROADWAYS AND
            BRIDGES IN MCCURTAIN COUNTY. FREEZING RAIN /
            SLEEP EST AT .10 INCH. EVENT ONGOING.

0741 PM     SLEET            SWARTZ                  32.57N 91.99W
02/14/2021  E0.1 INCH        OUACHITA           LA   TRAINED SPOTTER

            SLEET IS STILL ACCUMULATING.

0658 PM     SLEET            1 SSE MONROE            32.50N 92.08W
02/14/2021  E0.1 INCH        OUACHITA           LA   PUBLIC

            CORRECTS PREVIOUS SLEET REPORT FROM 1 SSE
            MONROE. SLEET ACCUMULATION IS ONGOING.

1200 AM     SNOW             3 WSW SHREVEPORT        32.45N 93.84W
02/15/2021  M0.3 INCH        CADDO              LA   NWS EMPLOYEE

            MOST SLEET ACCUMULATIONS. MEASURED ON
            SNOWBOARD AT NWS SHV. EVENT STILL ONGOING.
            THE PERIOD OF THE SNOW EVENT WAS 24 HOURS.

1200 AM     SLEET            2 N BOSSIER CITY        32.55N 93.71W
02/15/2021  M0.3 INCH        BOSSIER            LA   NWS EMPLOYEE

            .3 MEASURED AT MIDNIGHT NORTH BOSSIER AND
            STILL SLEETING STILL ONGOING.

1139 PM     SNOW             1 SSE TEXARKANA         33.43N 94.01W
02/14/2021  E2.0 INCH        MILLER             AR   EMERGENCY MNGR

            EVENT ONGOING. THE PERIOD OF THE SNOW EVENT
            WAS 24 HOURS.

&&
Local storm report, Feb 15, 1:13 AM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
113 AM CST MON FEB 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     SNOW             DOMINO                  33.26N 94.12W
02/14/2021  E1.5 INCH        CASS               TX   PUBLIC

            CORRECTS TIME PREVIOUS SNOW REPORT FROM
            DOMINO. 1.5 INCHES OF SNOW MEASURED AT 11:30
            PM IN DOMINO TX NORTH OF ATLANTA TX, SNOW
            STILL FALLING.

&&

25
Local storm report, Feb 15, 1:28 AM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
128 AM CST MON FEB 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     SNOW             7 E HUGHES SPRINGS      33.01N 94.51W
02/15/2021  M2.0 INCH        CASS               TX   PUBLIC

            2 INCHES SNOW MEASURED AT 1:20 AM, LIGHT
            SLEET ONGOING, TEMP 17 DEGREES SLEET
            ONGOING.

&&

25
Local storm report, Feb 15, 1:38 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
138 AM CST MON FEB 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 AM     SNOW             5 WNW BOSSIER CITY      32.55N 93.79W
02/15/2021  E0.3 INCH        CADDO              LA   DEPT OF HIGHWAYS

            LA DOT REPORTS MOST STATE ROADWAYS IN NW LA
            (NORTHWEST REGION) DEEMED IMPASSABLE DUE TO
            SIGNIFICANT ACCUMULATION OF SNOW AND ICE,
            SNOW AMOUNTS VARY ACROSS THE REGION,
            ESTIMATED FOR THIS REPORT AT 0.3 EVENT
            ONGOING.

&&

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 2:27 PM CSTWinter Storm WarningSHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more67 hr

Nearby

Lake Wind Advisories in Texas, 2021Lake Wind Advisories in Louisiana, 2021Lake Wind Advisories in Oklahoma, 2021Every lake wind advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.